Mathematische Annalen

, Volume 277, Issue 3, pp 543–562

A new family of irreducible, integrable modules for affine Lie algebras

  • Vyjayanthi Chari
  • Andrew Pressley
Article
  • 128 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Chari, V.: Integrable representations for affine Lie algebras. Invent. Math.85, 317–335 (1986)Google Scholar
  2. 2.
    Chari, V., Pressley, A.N.: New unitary representations of loop groups. Math. Ann.275, 87–104 (1986)Google Scholar
  3. 3.
    Chari, V., Pressley, A.N.: Integrable representations of twisted affine Lie algebras. J. Algebra (to appear)Google Scholar
  4. 4.
    Garland, H.: The arithmetic theory of loop algebras. J. Algebra53, 480–551 (1978)Google Scholar
  5. 5.
    Humphreys, J.E.: Introduction to Lie algebras and representation theory. Berlin, Heidelberg, New York: Springer 1972Google Scholar
  6. 6.
    Kac, V.G.: Infinite-dimensional Lie algebras. Boston: Birkhäuser 1983Google Scholar
  7. 7.
    Parthasarathy, K.R., Ranga Rao R., Varadarajan, V.S.: Representations of complex semisimple Lie groups and Lie algebras. Ann. Math.85, 383–429 (1967)Google Scholar
  8. 8.
    Pressley, A.N., Segal, G.B.: Loop groups. Oxford Oxford University Press 1986Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Vyjayanthi Chari
    • 1
  • Andrew Pressley
    • 2
  1. 1.Institute for Advanced StudySchool of MathematicsPrincetonUSA
  2. 2.Department of MathematicsKing's CollegeLondonUK
  3. 3.Tata Institute of Fundamental ResearchSchool of MathematicsBombayIndia

Personalised recommendations